Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Generalized sequences with applications to the discrete calculus

Author: J. F. Traub
Journal: Math. Comp. 19 (1965), 177-200
MSC: Primary 39.10
MathSciNet review: 0179489
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 39.10

Retrieve articles in all journals with MSC: 39.10

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society